# SDR CALA9601197

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN AFT CARGO COMPARTMENT DOOR BEAM AT UPPER FORWARD STOP.  THE BEAM WAS REMOVED AND REPLACED IAW SRM 52-01, FIGURE 1.
